# SDR HYIA20240321002

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: C4020296
- Aircraft time: 33,285 hours, 22,257 cycles
- Engine: Cont TSIO520VB
- Engine time: 10,152 hours, 9,734 cycles
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: R649305
- Part serial: O22KA021R
- Condition: Failed
- Location: Engine
- Part time: 442 hours
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ALTERNATOR INOPERATIVE. MAINTENANCE INSPECTED AND FOUND THE ALTERNATOR HUB NUT MISSING, FLY WHEEL BOLTS MISSING AND DAMAGE TO THE FLY WHEEL. THE ENGINE IS BEING REPLACED DUE TO METAL CONTAMINATION.
